Well, the side effects found me! As soon as I woke up this morning I could tell today was going to be different. I've been much more tired, even though I slept well last night. Took a nap this afternoon, and I am still tired.
I've also been getting the body aches that sometimes comes with the Taxol. Started out as minor aches earlier in the day, and they are getting worse. I've taken Tylenol and ibuprofen. My back, hips, thighs, knees, wrists, and ankles all hurt. Oh, and shoulder/neck area. Might have to increase the amount of pills I take.
I'm really hoping this only lasts a day or two!
Still no nausea. But things don't taste very good. I just had some mashed potatoes (instant) and a plum for lunch. Then around 5 I was really hungry and wanted something in my stomach so I could take some pills, so I ate some cereal. That was flavorless, so about an hour and a half later I ate some peanut butter toast--tasted terrible! Now it's 8pm, and I might try some popcorn and orange juice. I keep hoping something will taste good!
Well, that's my update on day 3! I'm glad I only have 3 rounds of chemo left--then I'm done! Hopefully forever! :)